Open Access
April, 2009 Some remarks on CM-triviality
J. Math. Soc. Japan 61(2): 379-391 (April, 2009). DOI: 10.2969/jmsj/06120379


We show that any rosy CM-trivial theory has weak canonical bases, and CM-triviality in the real sort is equivalent to CM-triviality with geometric elimination of imaginaries. We also show that CM-triviality is equivalent to the modularity in O-minimal theories with elimination of imaginaries.


Download Citation

Ikuo YONEDA. "Some remarks on CM-triviality." J. Math. Soc. Japan 61 (2) 379 - 391, April, 2009.


Published: April, 2009
First available in Project Euclid: 13 May 2009

zbMATH: 1188.03024
MathSciNet: MR2532894
Digital Object Identifier: 10.2969/jmsj/06120379

Primary: 03C64 , Primary 03C45

Keywords: CM-triviality , generic structures , geometric elimination of imaginaries , O-minimal theories , rosy theories

Rights: Copyright © 2009 Mathematical Society of Japan

Vol.61 • No. 2 • April, 2009
Back to Top